Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tender breasts, weight gain in stomach, thighs, regular periods. Taking contraceptive pills. Pregnant or hormonal changes?

I am 28 and have been using the constraceptive pill for about 10 years now. The past year or so I have used it to skip periods. I am in a new relationship of 5 months and my boyfriend makes me get my periods, although my last one was a lot lighter and shorter than usual. I am due for it again this saturday coming (30th June). My breasts are very tender on the sides (started in the last couple of days) and my nipples are a little sensitive. My breasts are only sore with pressure and have got bigger in the past month or so but put that down to gaining wieght in my stomach and thighs. Do you think these could be signs of pregnancy? Or my body re-adjusting to regular periods and cycles again? Thanks for your help.
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern with the changing of life style the symptoms of disease and have been changed and so the sign and symptoms of pregnancy too and the symptoms of pregnancy no loner remained the indication of pregnancy and so I say that if you have some doubt then it is better to get done the pregnancy test and the best option is ultrasonography test, take care and have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor